# SDR A6WA200640374

- Difficulty date: November 2, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR VERY DIFFICULT TO OPEN.  COMPLY WITH `M` ACTION FOR MEL.  PAX DOOR ASSIST DEACTIVATED.  PLACARDED AND PLACED ON MEL.  REMOVED AND REPLACED PAX DOOR ASSIST MOTOR. REMOVED AND REPLACED DOOR STRUTS PER CRJ AMM 52-11-17.  OPERATIONAL CHECK GOOD.  REMOVED PLACARD, REMOVED OFF MEL.  (M)
